COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Lemsip Max Cold & Flu Hot Drink Sachets 10

NZ $23.82

NZ $17.09

Out of Stock

Earn $0.34 ea of loyalty rewards redeemable on your next purchase

product description

Gives fast temporary relief of Cold and Flu symptoms.

Lemsip Max Cold & Flu Hot Drink helps to relieve the symptoms of colds & flu such as -

  • Blocked or Runny Nose
  • Fever
  • Headache
  • Body Aches & Pains
  • And a sore Throat associated with Colds and Flu
  • Non-Drowsy

What else should I know?

Classification

General Sale

Active Ingredients

Lemsip Max Cold & Flucontains - Paracetamol 1000mg, phenylephrine hydrochloride 12.2mg, sucrose, aspartame, saccharin & lactose.

Dosage

Adults and Children over 12 years - Take 1 Lemsip Max Cold & Flu sachet every 4 to 6 hours dissolved in half a mug of hot but not boiling water then stir well and add cold water as necessary. If preferred sweeten to taste with sugar, honey or your usual sweetener.

Do not take more than 4 sachets in 24 hours.

Warnings

Do not use for more than a few days, unless advised to by your doctor.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.